# SDR ASOA2013042503444

- Difficulty date: April 4, 2013
- Submitted: April 25, 2013
- Operation: Air carrier
- Aircraft: N528CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7841
- Aircraft time: 19,902 hours, 18,020 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Aft
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND REAR PRESSURE BULKHEAD WEB HAS INDICATION NOTED AT LBL 27.50 WL 130 APPROX .2" IN LENGTH 60 PERCENT FSH FAILED NDT INSPECTION.  REPAIRED IAW REO 601R-53-61-1541.
